# SDR SWAA051453

- Difficulty date: May 19, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 1,190 hours, 663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 101114
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND L2 DOOR EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER MM.
